Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 49, NWS Norman, OK

April 30, 20254 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 30, 2025, 5:24 AM CDT for 4 counties in Oklahoma. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2025, 5:24 AM CDT (10:24 UTC)
Expired
Apr 30, 2025, 3:30 PM CDT
In force
10 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 9:01 AM CDTFLASH FLOOD7 Ese Little, OKEmergency manager reported a high water rescue in progress near Gar Creek near the intersections of County Roads 1180 and 2620.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 217 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

316 
WGUS54 KOUN 301024
FFWOUN
OKC081-123-125-133-301330-
/O.NEW.KOUN.FF.W.0049.250430T1024Z-250430T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
524 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Seminole County in east central Oklahoma...

* Until 830 AM CDT.

* At 524 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng, 
  Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St. 
  Louis, Sasakwa, Little, Vanoss and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
      3540 9662 3541 9659 3539 9654 3541 9654
      3542 9656 3543 9656 3544 9657 3546 9654
      3543 9650 3546 9648 3546 9644 3512 9644
      3512 9649 3490 9649 3467 9693

FLASH FLOOD...RADAR INDICATED

$$

MAD
4 follow-up statements
367 
WGUS54 KOUN 301308
FFWOUN
OKC081-123-125-133-301530-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
808 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Seminole County in east central Oklahoma...

* Until 1030 AM CDT.

* At 808 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng, 
  Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St. 
  Louis, Sasakwa, Little, Vanoss and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
      3540 9662 3541 9659 3539 9654 3541 9654
      3542 9656 3543 9656 3544 9657 3546 9654
      3543 9650 3546 9648 3546 9644 3512 9644
      3512 9649 3490 9649 3467 9693

FLASH FLOOD...RADAR INDICATED

$$

Maxwell
330 
WGUS54 KOUN 301510
FFWOUN
OKC081-123-125-133-301630-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1010 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Seminole County in east central Oklahoma...

* Until 1130 AM CDT.

* At 1010 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng, 
  Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St. 
  Louis, Sasakwa, Little, Vanoss and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
      3540 9662 3541 9659 3539 9654 3541 9654
      3542 9656 3543 9656 3544 9657 3546 9654
      3543 9650 3546 9648 3546 9644 3512 9644
      3512 9649 3490 9649 3467 9693

FLASH FLOOD...RADAR INDICATED

$$

Maxwell
106 
WGUS54 KOUN 301617
FFWOUN
OKC081-123-125-133-301830-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1117 AM CDT Wed Apr 30 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Seminole County in east central Oklahoma...

* Until 130 PM CDT.

* At 1117 AM CDT, Between 2 and 5 inches of rain have fallen. Flash 
  flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng, 
  Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St. 
  Louis, Sasakwa, Little, Vanoss and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
      3540 9662 3541 9659 3539 9654 3541 9654
      3542 9656 3543 9656 3544 9657 3546 9654
      3543 9650 3546 9648 3546 9644 3512 9644
      3512 9649 3490 9649 3467 9693

FLASH FLOOD...RADAR INDICATED

$$

Maxwell
531 
WGUS54 KOUN 301800
FFWOUN
OKC081-123-125-133-302030-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
100 PM CDT Wed Apr 30 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Seminole County in east central Oklahoma...

* Until 330 PM CDT.

* At 100 PM CDT, gauges report between 2 and 5 inches of rain have 
  fallen in the last 4 to 6 hours. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Gauges reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng, 
  Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St. 
  Louis, Sasakwa, Little, Vanoss and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
      3540 9662 3541 9659 3539 9654 3541 9654
      3542 9656 3543 9656 3544 9657 3546 9654
      3543 9650 3546 9648 3546 9644 3512 9644
      3512 9649 3490 9649 3467 9693

FLASH FLOOD...GAUGE INDICATED

$$

Maxwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:14 AM CDT, 5 hours 10 minutes earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 30, 12:14 AM CDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1214 AM CDT Wed Apr 30 2025

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Potentially life-threatening flash flood/flood threat through
Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather will moderate over the weekend.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1213 AM CDT Wed Apr 30 2025

Significant flash flooding and severe thunderstorms (all hazards)
continue to be the headlines in the short term.

As one round of showers and storms moves out, we can see the next
round developing in north and west Texas. In general, CAMs seem to
be running on the slow side. While CAMs suggest a break in storms,
radar trends suggest there may not be much of a break. Thus far, 24-
hr rainfall amounts have been 1 to 2.5 inches along the I-44
corridor with locally higher amounts. Another 1 to 3 inches is
expected over the next 12-18 hours, mainly over southern Oklahoma
and north Texas. This is on top of an area that already has numerous
flash flood warnings.

As mentioned in the previous AFD, all other convective hazards
remain possible-especially south of the boundary. Those hazards will
be dictated by convective mode...with the best chance of
discrete/supercell storms over the Red River Valley and points
south. Otherwise, convective segments/clusters also have readily
produced damaging wind gusts within this airmass.

CAMs depict the last round Wednesday afternoon / evening. This round
appears to be more progressive and much smaller in areal extent,
though confidence in CAM predictions out this far is low due to
effects from convection between now and then.

Day

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 1213 AM CDT Wed Apr 30 2025

Thursday should give us a brief lull in rain, with another wave (and
associated rain chances) moving through Thursday night into Friday
morning. Thursday should be mostly sunny and mild. Friday will be
mostly cloudy and slightly cooler.

Day

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 1213 AM CDT Wed Apr 30 2025

Low amplitude ridging aloft will briefly influence our weather into
the weekend before another western U.S. storm system deepens during
the Sunday/Monday timeframe with some signals of unsettled weather
for the southern Plains again by the first half of next work week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Wed Apr 30 2025

Rounds of showers and thunderstorms (with some uncertainty in
timing) continue across the forecast area through at least Wednesday
morning. Periods of reduced visibilities and MVFR (and sometimes
IFR) ceilings will also continue through this time period.
Outflow from storm activity will likely keep surface winds
variable in direction.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  55  78  56 / 100  60  10  60
Hobart OK         71  51  78  55 /  80  50   0  60
Wichita Falls TX  75  53  80  58 /  90  40   0  50
Gage OK           72  47  76  50 /  50  30  20  60
Ponca City OK     71  55  77  54 /  90  60  20  50
Durant OK         74  60  82  61 / 100  60   0  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ008-012-013-016>048-
     050>052.

TX...Flood Watch through late tonight for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14

In the hours before

Local storm report, Apr 30, 3:05 AM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
305 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Hail             Knox City               33.41N 99.81W
04/29/2025  E1.75 Inch       Knox               TX   Public

            Spotternetwork report.

&&
Special weather statement, Apr 30, 3:34 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Norman OK
334 AM CDT Wed Apr 30 2025

OKZ027-039>041-046-300915-
Grady OK-Stephens OK-Carter OK-Garvin OK-Murray OK-
334 AM CDT Wed Apr 30 2025

...Strong thunderstorms will impact portions of western Garvin,
southeastern Grady, Stephens, northwestern Carter and west central
Murray Counties through 415 AM CDT...

At 334 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Bray to 7 miles west of
Velma to 5 miles west of Loco. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Maysville, Bray, Elmore City, Velma, Katie, Foster, Tatums,
Loco, Ratliff City, Graham, Pooleville, Antioch, Hennepin, Milo, Fox,
Pernell, and Cox City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3447 9795 3471 9791 3486 9740 3485 9735
      3465 9735 3432 9733 3429 9780 3429 9790
TIME...MOT...LOC 0834Z 246DEG 28KT 3469 9774 3449 9779 3431 9777

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30
Local storm report, Apr 30, 3:46 AM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
346 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     Tstm Wnd Dmg     Comanche                34.37N 97.96W
04/30/2025                   Stephens           OK   Law Enforcement

            Large tree (3 or 4 foot diameter) tree fell
            onto house.

&&
Local storm report, Apr 30, 3:48 AM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
348 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     Tstm Wnd Dmg     4 E Comanche            34.37N 97.90W
04/30/2025                   Stephens           OK   Law Enforcement

            Power lines down on Highway 53 approximately
            3 mile west of Comanche Lake. time
            estimated.

&&
Local storm report, Apr 30, 4:11 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
411 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     Tstm Wnd Gst     4 NW Knox City          33.45N 99.87W
04/30/2025  M69 MPH          Knox               TX   Mesonet

            West Texas Mesonet observation.

&&
Local storm report, Apr 30, 4:20 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
420 AM CDT Wed Apr 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     Tstm Wnd Gst     2 SE Truscott           33.73N 99.79W
04/30/2025  M60 MPH          Knox               TX   Mesonet

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:05 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Tillman6 hr
Apr 29, 7:05 PM CDTSpecial Weather StatementOUNJackson25 min
Apr 29, 7:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more8 hr
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 29, 7:14 PM CDTSpecial Weather StatementOUNLogan46 min
Apr 29, 7:33 PM CDTTornado WarningOUNTillman27 min
Apr 29, 7:41 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman9 hr
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
Apr 29, 7:50 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman8 hr
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman38 min
Apr 29, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton38 min
Apr 29, 7:53 PM CDTTornado WarningOUNTillman17 min
Apr 29, 8:04 PM CDTSpecial Weather StatementOUNPayne41 min
Apr 29, 8:17 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 29, 8:19 PM CDTTornado WarningOUNCotton26 min
Apr 29, 8:24 PM CDTTornado WarningOUNCotton21 min
Apr 29, 8:26 PM CDTRiver Flood WarningOUNAtoka4 days
Apr 29, 8:27 PM CDTTornado WarningOUNCotton33 min
Apr 29, 8:31 PM CDTSpecial Weather StatementOUNLogan29 min
Apr 29, 8:35 PM CDTTornado WarningOUNCotton, Jefferson, Stephens25 min
Apr 29, 8:39 PM CDTTornado WarningOUNJefferson36 min
Apr 29, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 29, 8:57 PM CDTTornado WarningOUNComanche, Cotton, Stephens33 min
Apr 29, 9:14 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, Jefferson and 2 more3 hr
Apr 29, 9:19 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 29, 9:27 PM CDTRiver Flood WarningOUNGarvin, Grady47 hr
Apr 29, 9:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 3 more46 min
Apr 29, 9:40 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Apr 29, 9:55 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie2 hr
Apr 29, 10:11 PM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Apr 29, 10:18 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 29, 10:23 PM CDTFlash Flood Warning Considerable damage threatOUNCleveland, Logan, Oklahoma3 hr
Apr 29, 10:25 PM CDTSpecial Weather StatementOUNLove35 min
Apr 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCarter, Love48 min
Apr 29, 11:10 PM CDTFlash Flood WarningOUNCleveland, Garvin, Lincoln, McClain, Oklahoma, Pontotoc and 2 more3 hr
Apr 29, 11:13 PM CDTSpecial Weather StatementOUNHughes, Seminole32 min
Apr 29, 11:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 29, 11:55 PM CDTFlash Flood WarningOUNLove3 hr
Apr 30, 12:07 AM CDTSevere Thunderstorm WarningOUNLove38 min
Apr 30, 12:26 AM CDTSpecial Weather StatementOUNCotton34 min
Apr 30, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
Apr 30, 12:45 AM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 1:19 AM CDTFlash Flood WarningOUNComanche, Cotton, Tillman5 hr
Apr 30, 1:36 AM CDTSpecial Weather StatementOUNTillman24 min
Apr 30, 1:38 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Apr 30, 2:14 AM CDTSpecial Weather StatementOUNCotton31 min
Apr 30, 2:26 AM CDTRiver Flood WarningOUNPayne54 hr
Apr 30, 2:26 AM CDTRiver Flood AdvisoryOUNLogan13 hr
Apr 30, 2:27 AM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens7 hr
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens41 min
Apr 30, 3:05 AM CDTFlash Flood Warning Considerable damage threatOUNCotton6 hr
Apr 30, 3:25 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma3 hr
Apr 30, 3:32 AM CDTFlash Flood WarningOUNGarvin, Grady, Stephens3 hr
Apr 30, 3:34 AM CDTSpecial Weather StatementOUNStephens41 min
Apr 30, 3:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens50 min
Apr 30, 4:11 AM CDTFlash Flood Warning Considerable damage threatOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more6 hr
Apr 30, 4:27 AM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman5 hr
Apr 30, 4:29 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain24 min
Apr 30, 4:34 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie11 hr
Apr 30, 4:42 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman48 min
Apr 30, 5:11 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman49 min
Apr 30, 5:21 AM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Apr 30, 5:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens40 min
Apr 30, 5:55 AM CDTFlash Flood Warning Considerable damage threatOUNComanche, Cotton, Kiowa, Stephens, Tillman3 hr
Apr 30, 6:20 AM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Jefferson, Stephens40 min
Apr 30, 6:33 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman4 hr
Apr 30, 6:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens50 min
Apr 30, 7:02 AM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Stephens3 hr
Apr 30, 7:32 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray, Pontotoc43 min
Apr 30, 8:05 AM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie7 hr
Apr 30, 8:08 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc, Seminole67 min
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNOklahoma6 hr
Apr 30, 8:10 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma25 hr
Apr 30, 8:11 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie30 hr
Apr 30, 8:12 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady25 hr
Apr 30, 8:31 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall59 min
Apr 30, 8:45 AM CDTRiver Flood WarningOUNGarvin, Murray18 hr
Apr 30, 8:59 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Jackson, Jefferson and 3 more34 hr
Apr 30, 9:07 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Logan, McClain, Oklahoma3 hr
Apr 30, 9:10 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole65 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.